# SDR HALA96163

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46519
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SEA - FLT 2025 - OVERSPEED WARNING ON TAKEOFF AT 90 KNOTS.  ABORTED TAKEOFF.  NO STICK SHAKER.  PERFORMED AURAL WARNING CHECKS PER TAFI 31-51-00 PAGE 105.  PERFORMED PITOT STATIC CHECKS.  ALL SYSTEM CHECK NORMAL.  REPLACED NR 1 CADC AS A PRECAUTIONARY.  (M)
